# SDR DU4R2007124

- Difficulty date: May 14, 2007
- Submitted: June 7, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N602DL
- Make and model: Boeing 757232
- Aircraft serial: 22809
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1681 S29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER 29R AT BS 1681 CORRODED.  REPAIRED CORROSION ON STRINGER S-29R AT BS 1681 BY CUTTING OUT AND REMOVING CORRODED SECTION OF STRINGER BS 1670 TO BS 1720 IAW B757 SRM 53-00-53 AND 51-40-02.  FABRICATED AND INSTALLED STRINGER SECTION 50 BY 3 REPAIR FROM BAC1498-144 IAW B757 SRM 51-20-01, 51-40-02 AND 53-00-53.
